Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Prescribed 2mg of diazepam, feeling better. Can I stop it ?

Hi, I have been prescribed 2mg of diazepam 4 times a day for 3 weeks. I ve taken them for 6 days but feel better already and feel that I would rather not take them anymore. Can I just reduce to maybe 1 at night daily for a few days and then stop altogether? Also, how long does it take for the drug to leave my system? Thanks
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Thanks for posting your query.

I am glad that you are doing better and that you now feel you can do normally without the medicine. It is a good choice to stop the medicine now. However, please do not stop it all by yourself. Your thoughts of gradually reducing the daily dosage and then stopping it, is fine. That is how it is done in Psychiatric medicines. Please speak to your treating doctor about this and then proceed.

Wish you good health.

Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor